# SDR SWAA087219

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 41,491 hours, 33,901 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 210501
- Part serial: 2217
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR FROM RT PACK, APU BLEED SOURCE BOTH GASPER AND RECIRC FAN WERE ON.  REMOVED AND REPLACED GASPER FAN PER MM.
